Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Ecuación integrodiferencial")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1970

  • Page / 79

Selection :

  • and

Integrated semigroups and integrodifferential equationsDE LAUBENFELS, R.Mathematische Zeitschrift. 1990, Vol 204, Num 4, pp 501-514, issn 0025-5874, 14 p.Article

Méthode de résolution des équations intégrodifférentielles du problème dynamique de la théorie linéaire de la viscoélasticitéOGIBALOV, P. M; BADALOV, A. F.Mehanika kompozitnyh materialov. 1987, Num 6, pp 1113-1115, issn 0135-7492Article

The use of the integrodifferential-equation method to calculate the characteristics of reradiation antennasPIMENOV, YU. V; CHERVENKO, M. YU; EIDUS, A. G et al.Telecommunications & radio engineering. 1993, Vol 48, Num 4, pp 91-95, issn 0040-2508Article

Endemic thresholds and stability in a class of age-structured epidemicsBUSENBERG, S; COOKE, K; IANNELLI, M et al.SIAM journal on applied mathematics (Print). 1988, Vol 48, Num 6, pp 1379-1395, issn 0036-1399Article

A direct Lyapunov approach to Volterra integrodifferential equationsSTAFFANS, O. J.SIAM journal on mathematical analysis. 1988, Vol 19, Num 4, pp 879-901, issn 0036-1410Article

An approximation framework for equations in linear viscoelasticity with strongly singular kernelsFABIANO, R. H; ITO, K.Quarterly of applied mathematics. 1994, Vol 52, Num 1, pp 65-81, issn 0033-569XArticle

New solutions to the fragmentation equationZIFF, R. M.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 12, pp 2821-2828, issn 0305-4470Article

Solutions of the dispersionless Toda equationKODAMA, Y.Physics letters. A. 1990, Vol 147, Num 8-9, pp 477-482, issn 0375-9601Article

On the characterization of stability concepts of Volterra integro-differential equationsHATA, T; YONEYAMA, T; ITOH, T et al.Journal of mathematical analysis and applications. 1989, Vol 142, Num 2, pp 558-572, issn 0022-247X, 15 p.Article

(h0, h, M0)-stability for integro-differential equationsLEELA, S; RAMA MOHANA RAO, M.Journal of mathematical analysis and applications. 1988, Vol 130, Num 2, pp 460-466, issn 0022-247XArticle

Interactions of continuous distributions of ledgesATKINSON, C; WILMOTT, P.Proceedings - Royal Society. Mathematical and physical sciences. 1994, Vol 446, Num 1927, pp 277-287, issn 0962-8444Article

On a pair of simultaneous integro-differential equationsNAYLOR, D.Applicable analysis (Print). 1987, Vol 23, Num 4, pp 245-260, issn 0003-6811Article

Convolution operators in a fading memory space: the critical caseJORDAN, G. S; STAFFANS, O. J; WHEELER, R. L et al.SIAM journal on mathematical analysis. 1987, Vol 18, Num 2, pp 366-386, issn 0036-1410Article

Adiabatic amplification of optical solitonsGAGNON, L; BELANGER, P. A.Physical review. A. 1991, Vol 43, Num 11, pp 6187-6193, issn 1050-2947Article

Bifurcation of harmonic solutions of an integro-differential equation modelling resonant sloshingREYNOLDS, D. W.SIAM journal on applied mathematics (Print). 1989, Vol 49, Num 2, pp 362-372, issn 0036-1399Article

Oscillations in integrodifferential equations of arbitrary orderGOPALSAMY, K.Journal of mathematical analysis and applications. 1987, Vol 126, Num 1, pp 100-109, issn 0022-247XArticle

Positivity and regularity of hyperbolic Volterra equations in Banach spacesPRÜSS, J.Mathematische Annalen. 1987, Vol 29, Num 2, pp 317-344, issn 0025-5831Article

Reciprocal transformations in (2+1) dimensionsROGERS, C.Journal of physics. A, mathematical and general. 1986, Vol 19, Num 9, pp L491-L496, issn 0305-4470Article

A certain functional derivative equation corresponding to □u+cu+bu2+au3=g on Rd+1INOUE, A.Proceedings of the Japan Academy. Series A Mathematical sciences. 1989, Vol 65, Num 2, pp 35-38, issn 0386-2194Article

Continuous dependence of solutions for interodifferential equations with infinite delayKAMINOGO, T.Journal of mathematical analysis and applications. 1988, Vol 129, Num 2, pp 307-314, issn 0022-247XArticle

Topological transversality : application to an integrodifferential equationCONSTANTIN, A.Journal of mathematical analysis and applications. 1996, Vol 197, Num 3, pp 855-863, issn 0022-247XArticle

An identification problem related to the integrodifferential Maxwell's equationsKABANIKHIN, S. I; LORENZI, A.Inverse problems. 1991, Vol 7, Num 6, pp 863-886, issn 0266-5611Article

Time-dependent inverse scattering from gradient-type interfaces using an exact solutionKREIDER, K. L.Journal of mathematical physics. 1989, Vol 30, Num 1, pp 53-58, issn 0022-2488Article

The abundant symmetry structure of hierarchies of nonlinear equations obtained by reciprocal linksCARILLO, S; FUCHSSTEINER, B.Journal of mathematical physics. 1989, Vol 30, Num 7, pp 1606-1613, issn 0022-2488Article

Nonlinear variation of parameters formula for integro-differential equations of Volterra typeSHOUCHUAN HU; LAKSHMIKANTHAM, V; RAMA MOHAN RAO, M et al.Journal of mathematical analysis and applications. 1988, Vol 129, Num 1, pp 223-230, issn 0022-247XArticle

  • Page / 79